# SDR SIMA20180205004

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 32,702 hours, 28,429 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE LATERAL FAIRING LOWER ATTACH ANGLE 4TH ONE AFT OF FRAME 48 CRACKED.   REMOVED AND REPLACED THE ATTACH ANGLE IAW ETN-EM-53-142, AND SRM 51-40-02.
